# SDR DALA2016061404686

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 56,876 hours, 44,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING EXIT LIGHT INOPERATIVE.  INSTALLED NEW BULB IN EXTERIOR OVERWING EXIT LIGHT.  OPS CK OK.  OK FOR SERVICE.
